# SDR AALA201801039032

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 19,691 hours, 7,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BEAM AT FRAME 16, -Y81.  REPAIRED THE BEAM IAW SRM 51-42-11, SRM 51-72-11, AND DRAWING D531 14116.
